Alert archive / California / Wind Advisories in 2024
Wind Advisory 18, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 3, 2024, 1:04 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 4, 2024, 6:00 AM PDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2024, 1:04 PM PDT (20:04 UTC)
- In effect from
- Apr 4, 2024, 6:00 AM PDT
- Expired
- Apr 5, 2024, 11:00 PM PDT
- In force
- 41 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480 WWUS76 KSGX 032004 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 104 PM PDT Wed Apr 3 2024 CAZ065-040515- /O.NEW.KSGX.HW.W.0005.240404T1800Z-240405T0700Z/ San Gorgonio Pass Near Banning- 104 PM PDT Wed Apr 3 2024 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WHAT...West winds 35 to 45 mph with gusts to 65 to 75 mph expected. * WHERE...San Gorgonio Pass Near Banning and along Interstate 10. * WHEN...From 11 AM Thursday to midnight PDT Thursday night. * IMPACTS...Strong winds could damage trees and other objects. Travel will be difficult, especially for high profile vehicles along Interstate 10 and State Route 62. * ADDITIONAL DETAILS...Gusty winds are expected on Friday as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. Secure any outdoor property. && $$ CAZ058-060>062-040515- /O.NEW.KSGX.WI.Y.0018.240404T1800Z-240405T1200Z/ San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- Including the cities of Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 104 PM PDT Wed Apr 3 2024 ...WIND ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. Locally higher near the mountain foothills on Thursday afternoon in Lucerne Valley. * WHERE...San Diego County Mountains, Apple and Lucerne Valleys, Coachella Valley and San Diego County Deserts. * WHEN...From 11 AM Thursday to 5 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Gusty winds are expected on Friday as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. Secure any outdoor property. && $$
7 follow-up statements
018 WWUS76 KSGX 040455 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 955 PM PDT Wed Apr 3 2024 CAZ065-041300- /O.CON.KSGX.HW.W.0005.240404T1800Z-240405T0700Z/ San Gorgonio Pass Near Banning- 955 PM PDT Wed Apr 3 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT... * WHAT...West winds 35 to 45 mph with gusts to 65 to 75 mph expected. * WHERE...San Gorgonio Pass Near Banning and along Interstate 10. * WHEN...From 11 AM Thursday to midnight PDT Thursday night. * IMPACTS...Strong winds could damage trees and other objects. Travel will be difficult, especially for high profile vehicles along Interstate 10 and State Route 62. * ADDITIONAL DETAILS...Gusty winds are expected on Friday as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. && $$ CAZ058-060>062-041300- /O.CON.KSGX.WI.Y.0018.240404T1800Z-240405T1200Z/ San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- Including the cities of Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 955 PM PDT Wed Apr 3 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 5 AM PDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. Locally higher near the mountain foothills on Thursday afternoon in Lucerne Valley. * WHERE...San Diego County Mountains, Apple and Lucerne Valleys, Coachella Valley and San Diego County Deserts. * WHEN...From 11 AM Thursday to 5 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Gusty winds are expected on Friday as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
409 WWUS76 KSGX 041106 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 406 AM PDT Thu Apr 4 2024 CAZ065-042230- /O.CAN.KSGX.HW.W.0005.240404T1800Z-240405T0700Z/ /O.EXB.KSGX.WI.Y.0018.240404T1300Z-240406T0600Z/ San Gorgonio Pass Near Banning- 406 AM PDT Thu Apr 4 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT FRIDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 35 to 45 mph with gusts to 70 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...From 6 AM this morning to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Gusty winds are expected for Friday afternoon and evening as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-041215- /O.CAN.KSGX.WI.Y.0018.240404T1800Z-240405T1200Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 406 AM PDT Thu Apr 4 2024 ...WIND ADVISORY IS CANCELLED... A Winter Weather Advisory, which includes the strong gusty winds, will be in effect from 4 PM today until 11 PM Friday evening. $$ CAZ060-042230- /O.EXT.KSGX.WI.Y.0018.240404T1900Z-240405T1900Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 406 AM PDT Thu Apr 4 2024 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON PDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From noon today to noon PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Gusty winds are expected for Friday afternoon and evening as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-042230- /O.EXT.KSGX.WI.Y.0018.240404T1900Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 406 AM PDT Thu Apr 4 2024 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 11 PM PDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...From noon today to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Gusty winds are expected for Friday afternoon and evening as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
456 WWUS76 KSGX 042001 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 101 PM PDT Thu Apr 4 2024 CAZ060-050415- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240405T1900Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 101 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...Through noon Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand. * ADDITIONAL DETAILS...Gusty west winds are also forecast Friday afternoon and evening, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ065-050415- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ San Gorgonio Pass Near Banning- 101 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM FRIDAY... * WHAT...West winds 35 to 45 mph with gusts to 70 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Through to 11 PM Friday. * IMPACTS...Blowing dust and sand will reduce visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds are expected Friday afternoon and evening as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-050415- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 101 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM FRIDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Through 11 PM Friday. * IMPACTS...Blowing dust and sand will reduce visibility. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ Moede
640 WWUS76 KSGX 050349 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 849 PM PDT Thu Apr 4 2024 CAZ060-051300- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240405T1900Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 849 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...Through noon Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand. * ADDITIONAL DETAILS...Gusty west winds are also forecast Friday afternoon and evening, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ065-051300- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ San Gorgonio Pass Near Banning- 849 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...West winds 35 to 45 mph with gusts to 70 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Through to 11 PM Friday. * IMPACTS...Blowing dust and sand will reduce visibility. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Gusty winds are expected Friday afternoon and evening as well, though not as strong. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-051300- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 849 PM PDT Thu Apr 4 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Through 11 PM Friday. * IMPACTS...Blowing dust and sand will reduce visibility. Gusty winds could blow around unsecured objects.PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
358 WWUS76 KSGX 051023 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 323 AM PDT Fri Apr 5 2024 CAZ060-051900- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240405T1900Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 323 AM PDT Fri Apr 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until noon PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ065-051900- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ San Gorgonio Pass Near Banning- 323 AM PDT Fri Apr 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts to 65 mph. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-051900- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 323 AM PDT Fri Apr 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts to 65 mph. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
341 WWUS76 KSGX 051919 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1219 PM PDT Fri Apr 5 2024 CAZ060-052030- /O.EXP.KSGX.WI.Y.0018.000000T0000Z-240405T1900Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 1219 PM PDT Fri Apr 5 2024 ...WIND ADVISORY HAS EXPIRED... Gusty west winds will diminsh in the afternoon. $$ CAZ065-060600- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ San Gorgonio Pass Near Banning- 1219 PM PDT Fri Apr 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts to 65 mph. * WHERE...San Gorgonio Pass Near Banning. * WHEN...Until 11 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-060600- /O.CON.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 1219 PM PDT Fri Apr 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts to 55 mph. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Until 11 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
683 WWUS76 KSGX 060542 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1042 PM PDT Fri Apr 5 2024 CAZ065-060645- /O.EXP.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ San Gorgonio Pass Near Banning- 1042 PM PDT Fri Apr 5 2024 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds will continue to diminish tonight, but continue to exercise caution if traveling. $$ CAZ061-062-060645- /O.EXP.KSGX.WI.Y.0018.000000T0000Z-240406T0600Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 1042 PM PDT Fri Apr 5 2024 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds will continue to diminish tonight, but continue to exercise caution if traveling. $$ EA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 3, 9:14 AM PDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 3, 9:14 AM PDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service San Diego CA 914 AM PDT Wed Apr 3 2024 .SYNOPSIS... Dry and warmer today with patchy dense fog for coastal areas early this morning. Much cooler on Thursday with strong gusty southwest to west winds developing on Thursday afternoon and continuing into Friday night. Widespread precipitation is expected from the coast to the mountains for late Thursday night into Friday evening with the snow level lowering to 3000 to 3500 feet. There is also a slight chance of thunderstorms for Friday afternoon. Drier and a little warmer for the weekend with a chance for showers near the mountains on Monday. Then drier with high temperatures warming to around average for the middle of next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .Morning Update... Low clouds near coastal areas led to some foggy conditions this morning, where areas near John Wayne Airport in Orange County went down near 1/8 mile visibility. Fog will linger a bit longer along the OC coast before clearing later today. Hope you are able to enjoy the beautiful weather as this will be the last day of nicer weather for many, though the Coachella Valley will hang onto highs near 80 tomorrow as well. Winds will increase this afternoon for mountains and deserts as another area of low pressure looms to the north. Wind and snow alerts will be considered this afternoon as strong winds are expected across the mountains into the portions of the deserts as the low pressure system moves in Thursday and Friday. Wind gusts over 45 MPH are likely across desert locations. Rainfall totals will be fine tuned this afternoon, but generally near to under one half inch is expected west of the mountains. Snowfall will be more significant with travel disruptions likely Thursday and Friday. The weekend looks to continue to be dry, but cool. A weak system will dip down into the area mainly impacting the mountains with light showers. Drier and warmer weather is likely by the middle of next week. .Previous Discussion (514 AM Today)... .SHORT TERM (Today through Friday)... High temperatures will be warmer today with the greatest warming, of around 5 degrees, for the mountains and high desert. Patchy low clouds and fog have developed over the coastal waters and adjacent coastal areas beneath a shallow marine inversion with locally dense fog being reported at John Wayne Airport. The marine layer is expected to deepen with low clouds for late tonight into Thursday morning extending well inland across most of the valleys. Onshore flow will strengthen on Thursday with Thursday high temperatures much cooler, as much as 15 degrees cooler for the valleys. Gusty southwest to west winds will strengthen on Thursday afternoon and will continue through Friday into Friday night. The strongest gusts are expected along and near the desert slopes of the mountains to 60 to 70 mph with gusts near the coast to around 35 mph. There could be isolated damaging gusts to near 80 mph late Thursday afternoon in the Lucerne Valley near the desert foothills of the San Bernardino Mountains. Some lighter precipitation could develop as early as Thursday afternoon with precipitation expected to end from the north Friday night. Much of the precipitation is expected from late Thursday night through Friday afternoon. There is also a slight chance for thunderstorms on Friday afternoon. There could be small hail from some of those thunderstorms. There could also be graupel from thunderstorms and some of the stronger showers. Rainfall is expected to range from around one-quarter inch near the coast to around one inch in the mountains with locally greater amounts. For the deserts, less than one-quarter inch is expected for the Apple and Lucerne Valleys and less than one-tenth inch for the lower deserts. The snow level will lower to around 3000 to 3500 feet for late Thursday night through Friday night. Snowfall through Friday evening of 1 to 3 inches is possible as low as 3000 feet with 3 to 6 inches from 4500 to 5500 feet, 6 to 12 inches from 5500 to 6500 feet, with 12 to 16 inches on the higher peaks. High temperatures on Friday will be quite cool, mostly in the 50s for coastal areas, in the 40s to mid 50s for the valleys, in the 40s for the high desert, mid 50s to mid 60s for the lower deserts, and in the mid 20s to mid 30s for the mountains. These high temperatures are as much as 25 to 35 degrees below average for the mountains. Several locations could set new records for the coldest high temperature for the date. && .LONG TERM (Saturday through Tuesday)... The weekend will be drier and a little warmer with weak high pressure aloft on Saturday. A low pressure system from the northwest could bring some showers some time around Sunday night and Monday with the greater chances near the mountains. Then warmer and drier for the middle of next week with Wednesday high temperatures warming to around average. && .AVIATION... 031600Z...Coast/Valleys...Areas of low clouds with bases 800-1000 feet MSL will remain offshore through this afternoon. Greater coverage of low clouds to develop after 04Z and spread 20-25 miles inland by sunrise Thursday. Bases would start at around 1000 feet MSL, but rise steadily Thursday morning. Otherwise, mostly clear with unrestricted VIS through tonight. && .MARINE... No hazardous marine conditions are expected through Thursday morning. Northwest winds gusting 20-30 knots with choppy seas are expected Thursday night through Saturday morning. Strong winds and hazardous seas are possible again late Sunday in the outer waters. && .BEACHES... Short-period west northwest swells of up to 8 ft in deep water will bring elevated surf with dangerous swimming conditions on Friday. Stay tuned for updates as conditions warrant. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && MORNING UPDATE/PREVIOUS PUBLIC...APR/17 AVIATION/MARINE...PG
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 1:04 PM PDT | High Wind Warning | SGX | Riverside | 15 hr |
| Apr 3, 1:14 PM PDT | Winter Storm Warning | SGX | Riverside, San Bernardino | 58 hr |
| Apr 3, 1:14 PM PDT | Winter Weather Advisory | SGX | San Diego | 58 hr |
| Apr 3, 1:22 PM PDT | Beach Hazards Statement | SGX | Orange | 67 hr |
| Apr 3, 1:22 PM PDT | Small Craft Advisory | SGX | 67 hr | |
| Apr 3, 1:22 PM PDT | High Surf Advisory | SGX | San Diego | 71 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.